# SDR AALA202404183249

- Difficulty date: April 18, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 95,962 hours, 12,504 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 177W31012
- Condition: Delaminated
- Location: Verical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DISBONDED / DELAMINATED VERTICAL STABILIZER PANEL AT FRONT SPAR STA 90.0. REPAIRED PANEL PER SRM 55-30-01-2R REPAIR 2.
